# SDR SWAA2017121218403

- Difficulty date: October 4, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93501
- Part serial: 78641
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FAIRING 542BB INNER SKIN CRACKED JUST FORWARD OF OUTBOARD AFT DRAIN HOLE.  REPAIRED SKIN IAW ER & EA.
